# SDR AALA201803069028

- Difficulty date: March 5, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N301NW
- Make and model: Boeing 737823
- Aircraft serial: 33342
- Aircraft time: 4,412 hours, 1,734 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DIFFICULT TO CLOSE,  HANDLE CATCHES AND STOPS.  HAD TO CYCLE HANDLE SEVERAL TIMES.  FOUND GUIDE ARM OUT OF ADJUSTMENT. ADJUSTED THE GUIDE ARM IAW MM 52-11-00. OPS CHECKED GOOD.
